Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Iterated greedy algorithms for the maximal covering location problem

Autor
Rodríguez, F.; Blum, C.; Lozano, M.; García, C.
Tipus d'activitat
Article en revista
Revista
Lecture notes in computer science
Data de publicació
2012
Volum
7245
Pàgina inicial
172
Pàgina final
181
DOI
https://doi.org/10.1007/978-3-642-29124-1_15 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/16393 Obrir en finestra nova
URL
http://rd.springer.com/chapter/10.1007/978-3-642-29124-1_15 Obrir en finestra nova
Resum
The problem of allocating a set of facilities in order to maximise the sum of the demands of the covered clients is known as the maximal covering location problem. In this work we tackle this problem by means of iterated greedy algorithms. These algorithms iteratively refine a solution by partial destruction and reconstruction, using a greedy constructive procedure. Iterated greedy algorithms have been applied successfully to solve a considerable number of problems. With the aim of providing add...
Citació
Rodríguez, F. [et al.]. Iterated greedy algorithms for the maximal covering location problem. "Lecture notes in computer science", 2012, vol. 7245, p. 172-181.
Paraules clau
iterated greedy algorithm, large neighbourhood search, maximal covering location problem
Grup de recerca
ALBCOM - Algorismia, Bioinformàtica, Complexitat i Mètodes Formals

Participants

  • Rodríguez Diaz, Francisco Javier  (autor)
  • Blum, Christian Clemens  (autor)
  • Lozano, Manuel  (autor)
  • García Martínez, Carlos  (autor)